# SDR UIEA2023082100780

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 81,069 hours, 15,611 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relief Valve
- Part number: 2790475102
- Part serial: 2621
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WAS ADVISED BY TOWER WE HAD A L WING FUEL LEAK. CONFIRMED WE WERE LOSING FUEL AND LANDED BACK IN ONT. ON DESCENT L PRESS RELIEF VALVE LEAKING.( PRESS RELIEF VALVE UNABLE TO RESET. R/R PRESS RELIEF VALVE IAW AMM 28-13-04. TRANSFERRED FUEL AND PERFORMED ENGINE RUN IAW AMM 77-00-00. OPS CHECK AND LEAK CHECK GOOD. PART EFFECTIVITY IAW IPC 28-11-01-02 )
